Test

, Volume 14, Issue 1, pp 199–213

Estimation of the variance for a controlled branching process

  • Miguel González
  • Rodrigo Martínez
  • Iné del Puerto
Article

DOI: 10.1007/BF02595403

Cite this article as:
González, M., Martínez, R. & del Puerto, I. Test (2005) 14: 199. doi:10.1007/BF02595403

Abstract

In this paper we obtain estimators for the variance of the offspring distribution of a controlled branching process and we derive, for these estimators, some moments and asymptotic properties as consistency and limiting distribution.

Key Words

Branching processesmethod of moment estimatorsmaximum likelihood estimatorsasymptotic behaviour

AMS subject classification

60J8062M05

Copyright information

© Sociedad Española de Estadistica e Investigacion Operativa 2005

Authors and Affiliations

  • Miguel González
    • 1
  • Rodrigo Martínez
    • 1
  • Iné del Puerto
    • 1
  1. 1.Departamento de MatemáticasUniversidad de ExtremaduraBadajozSpain